Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On subgroup commutators


Author: M. F. Newman
Journal: Proc. Amer. Math. Soc. 14 (1963), 724-728
MSC: Primary 20.56
MathSciNet review: 0152573
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Marshall Hall, The theory of groups, Macmillan, New York, 1959. MR 0103215 (21:1996)
  • [2] Paul Hill, Remarks on a paper of Hobby and Wright, Proc. Amer. Math. Soc. 13 (1962), 80-81. MR 0133369 (24:A3203)
  • [3] Charles Hobby and C. R. B. Wright, A generalization of a theorem of N. Itô on p-groups, Proc. Amer. Math. Soc. 11 (1960), 707-709. MR 0122879 (23:A211)
  • [4] Zvonimir Janko, A theorem on nilpotent groups, Glasnik Mat.-Fiz. Astronom. Društvo mat. Fiz. Hrvatske II 15 (1960), 247-249. MR 0132104 (24:A1951)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.56

Retrieve articles in all journals with MSC: 20.56


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1963-0152573-1
PII: S 0002-9939(1963)0152573-1
Article copyright: © Copyright 1963 American Mathematical Society